MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500
Model Number DIMENSION VISTA 1500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center.A siemens specialist remotely reviewed the result monitor on the dimension vista 1500 instrument and determined that the sample mixer on sever 3 needed to be replaced.The calibrations for ca and co2 were acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.After inspecting the instrument, the cse replaced and aligned the sample mixer.Then, the cse tested the sample mixer and determined that the sample mixer was functioning acceptably.The cause of the discordant, falsely low ca and co2 results is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.The customer was unable to identify when each discordant result was obtained.The customer only indicated that the affected samples were processed between 8 pm on (b)(6) 2019 and 11 am on (b)(6) 2019.Therefore, two mdrs (mdr 2517506-2019-00282 and mdr 2517506-2019-00283) were filed for this issue.
 
Event or Problem Description
Discordant, falsely low calcium (ca) results were obtained on two (2) patient samples and discordant, falsely low carbon dioxide (co2) results were obtained on four (4) patient samples on a dimension vista 1500 instrument.The discordant results were reported to the physician(s).The samples were repeated on an alternate dimension vista instrument and higher results were obtained on the patient samples.The repeat results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low ca and co2 results.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2517506-2019-00283 on 10-jul-2019.Additional information (26-jul-2019): siemens further investigated the issue.Based on the data provided by the customer, siemens determined that the malfunctioned sample mixer potentially contributed to the discordant, falsely low calcium and carbon dioxide results.The replacement of the sample mixer resolved the issue.Mdr 2517506-2019-00282_s1 was filed for the same event.

Brand Name
DIMENSION VISTA 1500
Common Device Name
DIMENSION VISTA 1500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key8777563
Report Number2517506-2019-00283
Device Sequence Number19358570
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 1500
Device Catalogue Number10459469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1